On some properties for dual spaces of Musielak-Orlicz function spaces

Tom 92 / 2011

Zenon Zbąszyniak Banach Center Publications 92 (2011), 413-418 MSC: 46B04, 46B20, 46B25, 46B40, 46E30, 46A40, 46A80. DOI: 10.4064/bc92-0-29

Streszczenie

We will present relationships between the modular $\rho ^{\ast }$ and the norm in the dual spaces $(L_{\Phi })^{\ast }$ in the case when a Musielak-Orlicz space $L_{\Phi }$ is equipped with the Orlicz norm. Moreover, criteria for extreme points of the unit sphere of the dual space $(L_{\Phi }^{o})^{\ast }$ will be presented.

Autorzy

  • Zenon ZbąszyniakInstitute of Mathematics, Poznań
    University of Technology
    Piotrowo 3A
    60-965 Poznań, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek